# SDR UIEA2018021000199

- Difficulty date: February 11, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,827 hours, 11,188 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286G
- Part serial: 3581
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER BOOST PUMP INOPERATIVE.  REMOVED AND REPLACED THE BOOST PUMP, OPS CHECKED GOOD IAW AMM 28-22-05.
